# SDR DXTA2014112405935

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 9,737 hours, 7,870 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ENTERED CABIN, APU AND BOTH ENGINES RUNNING WITH BLEED AIR ON.  HEAVY MIST BLOWING OUT OF ALL VENTS, FILLED THE CABIN.  HAD A DIRTY SOCK ODOR, NO BURNING OR ENGINGE EXHAUST.  REMOVED & CLEANED WATER SEPARATOR IAW MM 21-51-00.  OPS CHECKED GOOD, NO OIL IN SEPARATOR OR DUCTS.  VERY HIGH HUMIDITY.
